# SDR 96FDEA01039

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 691487112
- Condition: Corroded
- Location: Bs 705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF CRACKED LEVELING COMPOUND AT BS 705 STR 28 RT AND LT, FOUND FRAME SHEAR TIE CORRODED OUT OF LIMITS.  REMOVED CORRODED SHEAR TIE, CLEANED AND TREATED CORROSION ON EXTERNAL SKIN UNDER SHEAR TIE.  FOUND SKIN TO BE WITHIN LIMITS IAW FEDEX SRM 53-30-1, INSTALLED NEW SHEAR TIE.
